# SDR SWIA200413650

- Difficulty date: July 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 4,143 hours, 3,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOOR SUPPORT ANGLE LEFT HAND SIDE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  FLOOR SUPPORT ANGLE REPAIRED IAW CRJ REO 601R-53-61-117 REV-B.
